On the volumes of hyperbolic 5-orthoschemes and the Trilogarithm.
Commentarii mathematici Helvetici, Tome 67 (1992) no. 3, pp. 648-663
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1992__67_3_140289,
author = {Ruth Kellerhals},
title = {On the volumes of hyperbolic 5-orthoschemes and the {Trilogarithm.}},
journal = {Commentarii mathematici Helvetici},
pages = {648--663},
year = {1992},
volume = {67},
number = {3},
zbl = {0771.51011},
url = {http://geodesic.mathdoc.fr/item/CMH_1992__67_3_140289/}
}
Ruth Kellerhals. On the volumes of hyperbolic 5-orthoschemes and the Trilogarithm.. Commentarii mathematici Helvetici, Tome 67 (1992) no. 3, pp. 648-663. http://geodesic.mathdoc.fr/item/CMH_1992__67_3_140289/